Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Are Via Ananas diet pills safe to use ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2397 Questions
Hi, I am 24 years old (not married), 158 cm and 70 pounds and I have no medical history. I am trying to lose weight but it is extremely difficult for me. I went to a dietician and followed a number of diet systems. But, I hardly lost some weight, although I do exercise every day. My doctor asked me to do some medical analyses but everything is ok my glands are active. The only thing is that I have an elevated Prolactin‏ and I am taking dostinex. I heard about Via Ananas diet pills. Is it safe? Do you recommend it or recommend any other diet pills?

Posted Fri, 20 Apr 2012 in Weight Loss
Answered by Dr. Sumit Bhatti 2 hours later
Dear Monaahmedsaleh,

Thank you for your query.

1. At 70 pounds (approx 32 kg) you are underweight.
2. If you meant 70 kg (approx 155 lb) you are slightly overweight, not obese.
3. If you meant 170 pounds (approx 77 kg) you are on the borderline of obesity (approx. > 75 kg for your height).
4. Relative values differ for different body frames and structures. I will not recommend any diet pills as they have many adverse effects.
5. A simple exercise regimen with diet control is enough for you. I do not think that you have to resort to Via Ananas diet pills.
6. One of the most successful nutrition consultants in India in recent times is contactable at WWW.WWWW.WW Her books are excellent and I recommend that you read them.
7. A word on your hyperprolactinemia. Have the elevated levels caused any major signs or symptoms at any time? Your current medication is fine.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.


Above answer was peer-reviewed by
Follow-up: Are Via Ananas diet pills safe to use ? 48 minutes later
Many thanks for your prompt response. Sorry for the mistake, I meant I'm 70 kg.

To answer your question on the hyperprolactinemia, I am suffering from missing and irregular periods.

But, what do you think why I don't lose weight easily. I think that my body doesn’t burn fats effectively. Do you have any tips that may help me burning fats easily and quickly.

Also, in general, do you think that using VIA ANANAS is safe generally speaking?

Many thanks again
Answered by Dr. Sumit Bhatti 1 hour later

Thanks for writing back.

1. Via Ananas is a concentrated food supplement derived from pineapple and derives it's action from a proteolytic enzyme known as bromelain. Bromelain is used as an anti-inflammatory medication. Excessive intake has it's share of side effects, though a few pills are unlikely to harm you in any way. Notable precautions are in cases with hypersensitivity to ingredients, peptic ulcer, heart conditions and increased bleeding tendency (which in turn can increase bleeding during periods).

2. Most diet pills dehydrate and reduce appetite. This slows down metabolism and hence weight does not reduce even with reduced calorie intake.

3. Get a copy or e-copy of Rutuja Diwekar's books. They contain detailed answers to all your questions. You can eat right and still lose weight.

4. Has the cause of our elevated prolactin levels, such as a microadenoma of the pituitary been evaluated?

Above answer was peer-reviewed by
Follow-up: Are Via Ananas diet pills safe to use ? 20 hours later
Thank you for your detailed answer. It is very helpful.

on point n# 4, No the causes of prolactin levels has not been evaluated.
Answered by Dr. Sumit Bhatti 14 minutes later

Thanks for writing back.

You should consult an endocrinologist. Remember to check for hypothyroidism, which may also explain weight gain. Regulating your prolactin levels will help control menstrual problems, infertility and osteoporosis in the future.

Above answer was peer-reviewed by
Follow-up: Are Via Ananas diet pills safe to use ? 26 hours later
Thank you for getting back to me.

I already did the following tests and here are the results

T3, total 121.5 ng/dL
T4, total 8.8 ug/dI
TSH 1.830 uIU/mI
Prolactin 26.8 ng/mL

I have consulted an Internist. So, now I am taking dostinex (which is only two pills) for the elevated levels of prolactin. I took last week one pill and this week I will take a half-pill and next week another half.

What do you think?

Answered by Dr. Sumit Bhatti 47 minutes later
Hi again,

Well, all these tests are within normal limits. What was the highest prolactin level recorded earlier? Repeat the prolactin test early in the morning four weeks after finishing your dostinex dose.

Above answer was peer-reviewed by
Follow-up: Are Via Ananas diet pills safe to use ? 1 hour later
Many thanks. This was the only test I did. Do you think that this prolactin level is very high. Do you think that it has anything to do with gaining weight? Also, what do you think maybe the cause of my elevated prolactin levels.
Answered by Dr. Sumit Bhatti 8 hours later
Thank you for re-confirming.

1. Your prolactin level as per this report is not high. It is within normal limits.
2. Higher levels of more than 400 to 600 ng/ml may cause weight gain, which is reversible.
3. I am not convinced by your report that you have an elevated prolactin level.
4. Remember that during pregnancy, the prolactin levels may normally cross 200 ng/ml.
5. Another way of confirming is to do a full hormonal work-up with FSN and LH and look for ovarian dysfunction. Get an USG Abdomen & Pelvis done.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor